# SDR HEEA0015788

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: 406010413117
- Condition: Worn
- Location: M/R Pitch Link
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH LINK HAS WORN BEARINGS.  P/N 406-040-413-117, S/N A4252, T.T. 0:00 P/N 406-310-405-101, S/N RXFS2200, T.T. 1577:00 BEARINGS WORN.
